Location of the maximal upper zero of a monotonic logic-algebra function
Doklady Akademii Nauk, Tome 224 (1975) no. 3, pp. 557-560
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_3_a15,
author = {N. N. Katerinochkina},
title = {Location of the maximal upper zero of a monotonic logic-algebra function},
journal = {Doklady Akademii Nauk},
pages = {557--560},
year = {1975},
volume = {224},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_3_a15/}
}
N. N. Katerinochkina. Location of the maximal upper zero of a monotonic logic-algebra function. Doklady Akademii Nauk, Tome 224 (1975) no. 3, pp. 557-560. http://geodesic.mathdoc.fr/item/DAN_1975_224_3_a15/